Follow
Ogun Dogru
Ogun Dogru
Verified email at gazi.edu.tr
Title
Cited by
Cited by
Year
Bleimann, Butzer, and Hahn operators based on the-integers
A Aral, O Doğru
Journal of Inequalities and Applications 2007, 1-12, 2008
1042008
Statistical approximation of Meyer-Konig and Zeller operators based on q-integers
O Dogru, O Duman
Publicationes Mathematicae-Debrecen 68 (1-2), 2006
1032006
Korovkin-type approximation properties of bivariate q-Meyer-König and Zeller operators
O Doğru, V Gupta
Calcolo 43, 51-63, 2006
602006
Statistical approximation properties of q-Bleimann, Butzer and Hahn operators
S Ersan, O Doğru
Mathematical and Computer Modelling 49 (7-8), 1595-1606, 2009
592009
Weighted statistical approximation by Kantorovich type q-Szász–Mirakjan operators
M Örkcü, O Doğru
Applied Mathematics and Computation 217 (20), 7913-7919, 2011
572011
On statistical approximation properties of Stancu type bivariate generalization of q-Balazs-Szabodos operators
O DOĞRU
482006
The generalization of Meyer-König and Zeller operators by generating functions
A Altın, O Doğru, F Taşdelen
Journal of mathematical analysis and applications 312 (1), 181-194, 2005
442005
Monotonicity and the Asymptotic Estimate of Bleimann Butzer and Hahn Operators Based on Q-Integers
O Doru, V Gupta
Walter de Gruyter GmbH & Co. KG 12 (3), 415-422, 2005
412005
On positive operators involving a certain class of generating functions
O Doğru, MA Özarslan, F Taşdelen
Studia Scientiarum Mathematicarum Hungarica 41 (4), 415-429, 2004
332004
On Kantorovich process of a sequence of the generalized linear positive operators
N İspir, A Aral, O Doğru
Numerical Functional Analysis and Optimization 29 (5-6), 574-589, 2008
312008
Statistical approximation by generalized Meyer-König and Zeller type operators
O Doğru, O Duman, C Orhan
Studia Scientiarum Mathematicarum Hungarica 40 (3), 359-371, 2003
312003
Statistical approximation by a modification of q-Meyer-König and Zeller operators
O Doğru, M Örkcü
Applied mathematics letters 23 (3), 261-266, 2010
282010
q-Szász–Mirakyan–Kantorovich type operators preserving some test functions
M Örkcü, O Doğru
Applied mathematics letters 24 (9), 1588-1593, 2011
272011
WEIGHTED APPROXIMATION BY -SZÁSZ-KING TYPE OPERATORS
O Agratini, O Dogru
Taiwanese Journal of Mathematics 14 (4), 1283-1296, 2010
252010
Approximation order and asymptotic approximation for generalized Meyer König and Zeller operators
O DOĞRU
Math. Balkanica 12, 1998
231998
Statistical approximation of a kind of Kantorovich type q-Szász–Mirakjan operators
M Örkcü, O Doğru
Nonlinear Analysis: Theory, Methods & Applications 75 (5), 2874-2882, 2012
212012
On Bleimann, Butzer and Hahn type generalization of Balázs operators
O Dogru
Studia Universitatis Babes-Bolyai. Mathematica 47 (4), 37-45, 2002
202002
On a certain family of linear positive operators
O DOĞRU
Turkish Journal of Mathematics 21 (4), 387-399, 1997
201997
King type modification of Meyer-König and Zeller operators based on the q-integers
O Doğru, M Örkcü
Mathematical and computer modelling 50 (7-8), 1245-1251, 2009
182009
Rates of A-statistical convergence of approximating operators
MA Özarslan, O Duman, O Doğru
Calcolo 42, 93-104, 2005
182005
The system can't perform the operation now. Try again later.
Articles 1–20